Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Oxybutynin Question (Expert or Experienced user)
    avatar
    fanficactress posted:
    Ok, I am 19, I was diagnosed with Over-active bladder about a month or so ago, and I have a question about my medicine.

    I have had about three instances where after I take the medicine, like not even 15-20 minutes later, I have to run to the bathroom and vomit.

    Recently, I have been taking my prenatal vitamin, and my bladder medicine and with those three times during this month, I have been vomiting and this has been for maybe the last couple of weeks. Could my body be rejecting the medicine?

    I also have PCOS, and took a pregnancy test about a week or so ago, and it gave me a false positive because the next day, I took two more and they were negative. I went to my doctor the next day and had a blood test done. It was negative but I hadn't have had my period yet.

    But with my PCOS, it causes irregularity, but I haven't had my period yet and I think i had it between the 3rd and 6th of June. Could I also just be having pre-morning sickness or should I just weight that one out of the equation and think it more towards my meds since it's only happen a few times in the past few weeks?
    Reply
     
    avatar
    Diane K Newman, RN-C, MSN, ANP responded:
    I have never seen vomiting with oxybutynin and my concern is that you feel you may be pregnant. I suggest you see a health care provider.
     
    avatar
    fanficactress replied to Diane K Newman, RN-C, MSN, ANP's response:
    I actually discovered that it was my prenatal vitamin. I took my prenatal vitamin and I did the same thing. It wasn't my bladder meds.


    Helpful Tips

    Tips for Keeping your Bladder HealthyExpert
    Like so many parts of our bodies, your brain, your bladder and the muscles that control your bladder are always communicating. When your ... More
    Was this Helpful?
    18 of 31 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Diane Newman's website